RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 3, Pages 395–406 (Mi tmf4083)  

This article is cited in 2 scientific papers (total in 2 papers)

Structure of polar systems

B. A. Storonkin


Abstract: For classical systems far from the critical point, asymptotical behaviour of correlation functions in the configuration space of particles with rigid dipole moment is investigated. Rigorous asymptotic formulae for these functions and the potentials of mean force, when the particles are divided into two or more clusters going away from each other, are obtained.

Full text: PDF file (710 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:3, 1210–1217

Bibliographic databases:

Received: 26.02.1975

Citation: B. A. Storonkin, “Structure of polar systems”, TMF, 25:3 (1975), 395–406; Theoret. and Math. Phys., 25:3 (1975), 1210–1217

Citation in format AMSBIB
\Bibitem{Sto75}
\by B.~A.~Storonkin
\paper Structure of polar systems
\jour TMF
\yr 1975
\vol 25
\issue 3
\pages 395--406
\mathnet{http://mi.mathnet.ru/tmf4083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=479246}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 3
\pages 1210--1217
\crossref{https://doi.org/10.1007/BF01040130}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4083
  • http://mi.mathnet.ru/eng/tmf/v25/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Kuz'min, “Expansion of single-particle distribution functions with respect to effective long-range potentials”, Theoret. and Math. Phys., 53:1 (1982), 988–993  mathnet  crossref  isi
    2. V. L. Kuz'min, “Renormalized diagram expansions in effective parameter for charged model of water”, Theoret. and Math. Phys., 103:1 (1995), 424–432  mathnet  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:119
    Full text:44
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019